# SDR ASAA2015052511938

- Difficulty date: May 25, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 24,887 hours, 7,446 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400115
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE CRACK DURING HFEC AT STABILIZER STA 138.70 2" AFT OF EXISTING REPAIR.  ENDS OF CRACK MARKED.  ACFT GROUNDED.  REMOVED DAMAGE AND ACCOMPLISHED DOUBLER REPAIR IAW SRM 55-10-01-2R-11, FIG 204, REPAIR 11 IS A CATEGORY B REPAIR WITH AN INSPECTION THRESHOLD IS DUE AT 56000 FLIGHT CYCLES, REPEAT INTERNAL INSPECTIONS ARE REQUIRED AT 9000 FLIGHT CYCLES BY DETAILED VISUAL INSPECTION OR EXTERNAL LFEC INSPECTION IAW NDT PART 6 53-30-00, PROC 5 IAW SRM 55-10-01-2R-11.
